A New Characterization of Uniformly Nonsquare Banach Spaces
|更新时间:2026-07-10
|
A New Characterization of Uniformly Nonsquare Banach Spaces
Vol. 16, Issue 1, Pages: 107-109(2011)
作者机构:
哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:O177.2
Published:2011
稿件说明:
移动端阅览
NI Bai-zhu, HE Chan, JI Dong-hai. A New Characterization of Uniformly Nonsquare Banach Spaces[J]. 2011, 16(1): 107-109.
DOI:
NI Bai-zhu, HE Chan, JI Dong-hai. A New Characterization of Uniformly Nonsquare Banach Spaces[J]. 2011, 16(1): 107-109.DOI:
A New Characterization of Uniformly Nonsquare Banach Spaces
摘要
为了研究Banach空间中单位等边三角形的高与空间几何性质之间的关系
利用几何方法
引入了新的几何常数h(X).给出了h(X)的下界
证明了一个Banach空间X是一致非方的当且仅当h(X)1/2
并由此说明当h(X)1/2时空间X对非扩张映射有不动点性质.
Abstract
In order to study the relation between heights of unit equilateral triangles and geometric properties of the underlying space
a new geometric constant h(X) is introduced via geometric method.The lower bound of h(X)is presented.It is proved that a Banach space X is uniformly nonsquare if and only if the inequality h(X)1/2 holds
and that a Banach space X has the fixed point property for nonexpansive mappings whenever the inequality h(X)1/2 holds.